The 2008 DMIP Retreat


Date: April 25th 2008, Friday.
Time: 7:30 a.m. - approx. 6 p.m.
Location: Oregon Ridge Park

Abstracts (PDF)
Flyer (PDF)




Program (PDF)

7:30-8:00     Breakfast and warm-up (Wii)

8:00-8:15     Opening remarks - Katsuyuki (Ken) Taguchi

8:15-9:45     Paper Session 1 (90 min 6 X 15 min) - Martin Stumpf

            • A Monte Carlo simulation study of scatter in microCT using photon-counting detector

                 -- Xiaolan Wang, Yong Du, and Eric C. Frey

            • Penalized Maximum Likelihood Method for Photon Counting X-ray Detector with Pulse Pileup

                 --Mengxi Zhang, Eric C. Frey, Jingyan Xu and Katsuyuki Taguchi

            • Investigating the Effect of Fourier Rebinning Method on the Quantitative Capability of Small Animal PET with a Monte Carlo Simulation Study

                 --Ching-Ching Yang, Jianhua Yu, Benjamin M.W. Tsui

            • Investigation of using fluorescent X-ray to enhance CZT detector resolution for OctoSPECT

                 --Si Chen, Yuchuan Wang, Dirk Meier, Douglas Wagenaar* and Benjamin M.W. Tsui

            • Banding Artifact Reduction for Cardiac CT

                 --Zhihui Sun and Katsuyuki Taguchi

            • Ablation Monitoring with 3D Elastography: Ex-vivo and In-vivo Studie

                 --Hassan Rivaz, Ioana Fleming, Ulrike Hamper, Gabor Fichtinger, Gregory Hager, Michael Choti, and Emad Boctor

9:45-10:00    Break

10:00-10:30      Overview Session (30 min) - Seng Peng (Great) Mok

            • Overview of collaborative research projects in DMIP - Benjamin M. W. Tsui

            • Overview of research projects in Radiation Oncology - John Wong

8:15-9:45     Paper Session 2 (75 min 5 X 15 min) - Seng Peng (Greta) Mok

            • Ultrasound Elastography - Enabling Technology for Image Guided Laparoscopic Prostatectomy

                 -- Ioana Fleming, Hassan Rivaz, , Ulrike Hamper, Li-Ming Su, Tamara Lotan, Gregory Hager, Russ Taylor, Katarzyna Macura and Emad Boctor

            • Evidence of Reduced Mechanosensitivity in Postmenopausal Women from the Women¡¯s Health Initiative Observation Study who Suffer Fractures

                 --Alia Khaled, Thomas J. Beck, Jane Cauley, Cora B. Lewis, Tamsen Bassford, Scott Going, Zhao Chen

            • Investigation of a Quantitative Problem of the Point Source Scanned on the VISTA Small Animal PET System

                 --Jianhua Yu, Chingching Yang, Benjamin Tsui

            • Evaluation of the Quantitative SPECT for I-131 by Monte Carlo Simulation

                 --Na Song, Bin He, Yong Du and Eric C. Frey

            • Breast Irradiation Planning System Based on Multi-modality Fusion of CT, 3DUS, and Tracked Strain Images

                 --Pezhman Foroughi, Csaba Csoma, Hassan Rivaz, Gabor Fichtinger, Gregory Hager, Richard Zellars, and Emad Boctor

11:45-13:45 Lunch, Games, and Hiking

13:45-14:45     Proposal Session 1 (60 min 3 X 10 min + 30 min breakout Session) - Sussane Bonekamp

            • Ultrasound Guided Refocused SPECT (US-ReSPECT) for In vivo Cancer Imaging

                 --Yuchuan Wang, Emad Boctor, Russell Taylor, and Benjamin Tsui

            • Statistical iterative reconstruction methods with region-of-interest resolution compensation for x-ray CT applications

                 --Jingyan Xu, Benjamin M. W. Tsui, Elliot Fishman, Thomas Flohr

            • Development of optimized 4D image reconstruction methods for gated MP SPECT

                 --Taek-Soo Lee

14:45-15:00 Break

15:00-16:00     Proposal Session 2 (60 min 3 X 10 min + 30 min breakout Session) - Yuchuan Wang

            • Partial Volume Compensation for Cardiac Emission Computed Tomography

                 --Yong Du

            • Quantitative Tumor Imaging Methods for Targeted Radionuclide Therapy

                 --Bin He

            • Four-dimensional imaging and data analysis toward quantitative evidence-driven interventional tumor oncology

                 --Katsuyuki (Ken) Taguchi, Jean-Francois H. Geschwind, Sabine Mollus, Juergen Weese, and Jan Timmer

16:00-16:15 Break

16:15-17:15     Proposal Session 3 (60 min 3 X 10 min + 30 min breakout Session) - Shiu-Kai (George) Fung

            • Task-based Optimization for Clinical Rb-82 Myocardial PET imaging

                 --Jing Tang, Benjamin M. W. Tsui, Arman Rahmim, and Frank Bengel

            • Three-class ROC Analysis for Diagnostic Task Perfromance Evaluation

                 --Xin He

            • Dual-isotope or photon counting x-ray micro-CT/span>

                 --Eric C. Frey

17:15-17:25 Break and Award judge discussion

17:25-17:35 Award presentation

17:35-17:45 Closing remarks - Benjamin M. W. Tsui

18:00- Game, game, game!!!






Last updated 16-April-2008